Skip to content

Fractals and Self Similarity

Hutchinson, J. (1981). Fractals and Self Similarity. Indiana University Mathematics Journal, 30(5), 713-747.

Type
Journal article
Intellectual base
Primary research
Year
1981
Volume
30
Issue
5
Pages
713-747
DOI
10.1512/iumj.1981.30.30055
DOI registrant
Indiana University Mathematics Journal
Link
https://doi.org/10.1512/iumj.1981.30.30055
Cited from
mathematics

Cited by

3 citations across 3 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 3 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:3420e6084a79 · see in the full table